Cart (Loading....) | Create Account
Close category search window
 

Reply to "Comments on 'The Use of Curl-Conforming Basis Functions for the Magnetic-Field Integral Equation'"

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Ergul, O. ; Dept. of Electr. & Electron. Eng., Bitkent Univ., Ankara ; Gurel, L.

For original paper see O. Ergul et al., ibid., vol.54, no.7, p.1917-26. This article presents reply to the comments on 'The use of curl-conforming basis functions for the magnetic-field integral equation'.

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:56 ,  Issue: 7 )

Date of Publication:

July 2008

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.